# SDR 97ZZZX4965

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N61TJ
- Make and model: Amd FALCON10
- Aircraft serial: 041
- System (JASC): 2435 · Starter-Generator
- Part: Driveshaft
- Part number: 30702093
- Condition: Worn
- Location: Start/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR DRIVESHAFT AND STARTER/GENERATOR DRIVESHAFT SPLINES WORN COMPLETLY AWAY CAUSING GENERATOR TO CEASE FUNCTIONING DURING OTHERWISE NORMAL FLIGHT.  POSSIBLY LARGER SPLINES COULD HAVE PREVENTED THIS PROBLEM.
